# SDR IPXA2024111475432

- Difficulty date: November 14, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 92,373 hours, 21,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Warning Light
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

**SDR FILED OPEN**LEVEL 1 EMERGENCY LT BATT 1 LOW DEFERRED EMERGENCY LIGHTING IAW MEL 33-50-04 DMP C/W.
